BibTeX record journals/csda/FujiwaraNY07

download as .bib file

@article{DBLP:journals/csda/FujiwaraNY07,
  author    = {Takeshi Fujiwara and
               Junji Nakano and
               Yoshikazu Yamamoto},
  title     = {Using mathematical expressions in a statistical language},
  journal   = {Comput. Stat. Data Anal.},
  volume    = {52},
  number    = {2},
  pages     = {650--662},
  year      = {2007},
  url       = {https://doi.org/10.1016/j.csda.2006.10.022},
  doi       = {10.1016/j.csda.2006.10.022},
  timestamp = {Tue, 18 Feb 2020 13:55:05 +0100},
  biburl    = {https://dblp.org/rec/journals/csda/FujiwaraNY07.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics